Faber polynomial coefficient bounds for a subclass of bi-univalent functions


ALTINKAYA Ş. , Yalcin S.

COMPTES RENDUS MATHEMATIQUE, vol.353, no.12, pp.1075-1080, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 353 Issue: 12
  • Publication Date: 2015
  • Doi Number: 10.1016/j.crma.2015.09.003
  • Title of Journal : COMPTES RENDUS MATHEMATIQUE
  • Page Numbers: pp.1075-1080

Abstract

In this work, considering a general subclass of bi-univalent functions and using the Faber polynomials, we obtain coefficient expansions for functions in this class. In certain cases, our estimates improve some of those existing coefficient bounds. (C) 2015 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved.